# SDR USAA2013070200005

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 37,938 hours, 21,772 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Condition: Damaged
- Location: R1 Door
- Component: Damper, Airbus
- Component part number: FE240004
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE R1 DOOR DAMPER FLAT. MX R & R THE DIAPHRAGM IN R1 DOOR DAMPER IAW AMM TASK 52-10-00-610-001-A.
